File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Bifurcation and Stability of a Three-hinged Rod under a Conservative Load

TitleBifurcation and Stability of a Three-hinged Rod under a Conservative Load
Authors
KeywordsBifurcation
Group theoretic
Three-hinged rod
Singularity
Issue Date1999
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/1430
Citation
International Journal for Numerical Methods in Engineering, 1999, v. 44 n. 5, p. 657-696 How to Cite?
AbstractThe bifurcation solutions and their stability of a three-hinged rod under conservative compressive force are investigated. The equations for the system are non-linear, and possess some symmetry properties. The symmerty group concepts are employed to exploit these symmetry properties. The symbolic computer software, Mathematica, is used for the analytical and numerical solutions. The loci of codimension-one singularity are plotted on a two-dimensional control parameter space. These curves partition the parameter space into regions of qualitatively similar bifurcation diagrams. The bifurcation solutions and their stability at typical points in the parameter diagram, and the perturbation of codimension-one singularities are discussed. Copyright © 1999 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/223705
ISSN
2015 Impact Factor: 2.1
2015 SCImago Journal Rankings: 2.007

 

DC FieldValueLanguage
dc.contributor.authorRajendran, S-
dc.contributor.authorLeung, AYT-
dc.contributor.authorStarr, AG-
dc.contributor.authorChan, JKW-
dc.date.accessioned2016-03-09T01:30:16Z-
dc.date.available2016-03-09T01:30:16Z-
dc.date.issued1999-
dc.identifier.citationInternational Journal for Numerical Methods in Engineering, 1999, v. 44 n. 5, p. 657-696-
dc.identifier.issn0029-5981-
dc.identifier.urihttp://hdl.handle.net/10722/223705-
dc.description.abstractThe bifurcation solutions and their stability of a three-hinged rod under conservative compressive force are investigated. The equations for the system are non-linear, and possess some symmetry properties. The symmerty group concepts are employed to exploit these symmetry properties. The symbolic computer software, Mathematica, is used for the analytical and numerical solutions. The loci of codimension-one singularity are plotted on a two-dimensional control parameter space. These curves partition the parameter space into regions of qualitatively similar bifurcation diagrams. The bifurcation solutions and their stability at typical points in the parameter diagram, and the perturbation of codimension-one singularities are discussed. Copyright © 1999 John Wiley & Sons, Ltd.-
dc.languageeng-
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/1430-
dc.relation.ispartofInternational Journal for Numerical Methods in Engineering-
dc.rightsInternational Journal for Numerical Methods in Engineering. Copyright © John Wiley & Sons Ltd.-
dc.subjectBifurcation-
dc.subjectGroup theoretic-
dc.subjectThree-hinged rod-
dc.subjectSingularity-
dc.titleBifurcation and Stability of a Three-hinged Rod under a Conservative Load-
dc.typeArticle-
dc.identifier.emailChan, JKW: jkwchan@hkucc.hku.hk-
dc.identifier.doi10.1002/(SICI)1097-0207(19990220)44:5<657::AID-NME522>3.0.CO;2-0-
dc.identifier.hkuros39359-
dc.identifier.hkuros52601-
dc.identifier.volume44-
dc.identifier.issue5-
dc.identifier.spage657-
dc.identifier.epage696-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats